# SDR REXA201200339

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9170
- Aircraft time: 9,801 hours, 6,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  ADJUSTED AND OPS CHECKED DOOR IAW CRJ900 AMM 52-11-00.  OPS CHECK GOOD, OK FOR SVC.
